Couldn't find what you looking for?

TRY OUR SEARCH!

I've been a daily user for 6 year 1/2 oz a week I finally quit because I wanted more from life but I feel terrible.It's been a little over a week now and 3 days after quitting my stomach started hurting bad like a stabbing feeling and non stop noise coming from my gut.Im starting to freak out Ive read that this is a common problem but I wanted to see if anyone on here has any time line on how long it usually lasts.Ive even tried Zantec with no help today I started taking Prilosac OTC and it seems like the pains aren't as intense.Any help is much appreciated.


Thanx
Joey

Loading...

Regular physical exercise may help you cope with the withdrawal symptoms.
Reply

Loading...

I had the stomach pains for 40 days (although generally that is an extreme length for them). They get better and better. Try and keep busy and relaxed. Stress and anxiety makes them worse. It was the worst part of my recovery.
Reply

Loading...

I'm experiencing the same thing after quitting because I found out I'm pregnant. I thought it was nausea like morning sickness buts its more like an ulcer or acid as well as flu liKe symptoms! Hot and cold chills and headaches. All these websites say exercise but I can't even move without wanting to be sick. It's been about 2 weeks since I quit and I smoked daily for 4 years. About 3 bowls a day. I hope it passes because I'm missing work. so glad I'm not craving smoke tho!! 

Reply

Loading...